# SDR WVER1028201491404

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 26,837 hours, 22,171 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318767
- Condition: Gouged
- Location: Pax Door
- Part time: 26,837 hours, 22,171 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HINGE ON FUSELAGE, HAS ONE GOUGE FROM MIGRATING HINGE PIN ROLL PIN AT MOST AFT HINGE LAND.
